On the study of double Fourier series by double matrix summability method

Authors

  • Shyam Lal
  • Virendra Nath Tripathi

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.267

Abstract

In this paper a new theorem on double matrix summability of double Fourier series has been established. This theorem is a generalization of several known and unknown results.

Author Biographies

Shyam Lal

Department of Mathematics, Faculty of Science University of Allahabad, Allahabad, 211002 (U.P.), India.

Virendra Nath Tripathi

Department of Mathematics, Harcourt Butler Technological Institute, Nawabganj, Kanpur - 208002, India.

Downloads

Published

2003-03-31

How to Cite

Lal, S., & Tripathi, V. N. (2003). On the study of double Fourier series by double matrix summability method. Tamkang Journal of Mathematics, 34(1), 1-16. https://doi.org/10.5556/j.tkjm.34.2003.267

Issue

Section

Papers

Most read articles by the same author(s)